# SDR CA970609007

- Difficulty date: April 26, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 11,116 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 381 hours
- Component: Hydraulic Belt, 704A33690004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC BELT FOUND CRACKED NEAR THE BONDED JOINT.
